Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What cause itchiness on back side of legs and above ankles?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5907 Questions
Question
Both of my legs, above my ankles, on the back side, are itcdhing.
Posted Sat, 14 Dec 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: details below Detailed Answer: Hello Thanks for the query I would like to know few additional things 1. Since how many days you have this itch ? 2. Are there any lesions or just you have itch? 3. Are you suffering from any other medical condition? Please answer the above and if possible, upload a photograph of the area affected. This will help me in giving a closer diagnosis. There is an option to upload reports on right side of query page. For now you can take tablet levocetrizine ands apply calasoft lotion. This will give you relief. Waiting for your response. Thank you
Above answer was peer-reviewed by
 
Follow-up: What cause itchiness on back side of legs and above ankles? 55 minutes later
There are no lesions and my health is good.
 
 
Answered by Dr. Rahul Kumar 15 minutes later
Brief Answer: details below Detailed Answer: Thanks for the follow up. Please do the following. 1. Take tablet allegra 180 mg in morning and tab cetrizine in night. 2. Apply calamine lotion in morning and desonide lotion in night. Do this for 3 days. You will get good relief. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor